# SDR ASAA12510926

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,962 hours, 6,287 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11597
- Condition: Faulty
- Location: Ac Bay
- Part time: 5,702 hours, 2,913 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CONT ZONE TEMP INOP.  PERFORMED FIM 21 62 00 810 833 NR 2 ZONE TEMP CONTROLLER FAULTED THE FLT DECK TRIM AIR VALVE. REPLACED PER SAME. OPS CK GOOD NO FAULTS ON CONTROLLER AFTER CHANGE.
